Ibuprofen AbZ 400 mg acute film tablets
Active substance: ibuprofen.
Areas of application:
Mild to moderately severe pain such as headaches, toothaches, menstrual pains; Fever.
For risks and side effects, read the leaflet and ask your doctor or pharmacist.
In case of pain or fever, do not use longer than specified in the leaflet without medical advice!